# SDR AALA202312203445

- Difficulty date: December 4, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 30,647 hours, 4,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERNAL EMERGENCY EXIT LIGHT EXTERIOR 4L AND 4R INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202312043445: REPLACED WELS CONTROL UNIT 20 (AALA202312043445) AND BATTERY (AALA202312203279) PER AMM 33-51-07. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.**(CLOSED).
